Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 840873, 13 pages
http://dx.doi.org/10.1155/2012/840873
Research Article

Distributed Containment Control of Networked Fractional-Order Systems with Delay-Dependent Communications

1College of Automation Science and Engineering, South China University of Technology, Guangzhou 510640, China
2Key Laboratory of Autonomous Systems and Network Control, Ministry of Education, Guangzhou 510640, China
3School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore 639798

Received 5 March 2012; Accepted 26 May 2012

Academic Editor: Baocang Ding

Copyright © 2012 Xueliang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xueliang Liu, Bugong Xu, and Lihua Xie, “Distributed Containment Control of Networked Fractional-Order Systems with Delay-Dependent Communications,” Journal of Applied Mathematics, vol. 2012, Article ID 840873, 13 pages, 2012. https://doi.org/10.1155/2012/840873.